Communications in Mathematical Physics

New Jacobi-like identities for $Z_K$ parafermion characters

Philip C. Argyres, Keith R. Dienes, and S.-H. Henry Tye

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 154, Number 3 (1993), 471-508.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253075

Mathematical Reviews number (MathSciNet)
MR1224088

Zentralblatt MATH identifier
0809.11024

Subjects
Primary: 81T30: String and superstring theories; other extended objects (e.g., branes) [See also 83E30]
Secondary: 11F22: Relationship to Lie algebras and finite simple groups 17B81: Applications to physics 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Argyres, Philip C.; Dienes, Keith R.; Tye, S.-H. Henry. New Jacobi-like identities for $Z_K$ parafermion characters. Comm. Math. Phys. 154 (1993), no. 3, 471--508. https://projecteuclid.org/euclid.cmp/1104253075


Export citation